# SDR SIMA201023704

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 182 hours, 115 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: P330ANDJ328
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3859 DURING INSPECTION FOUND THE EMERGENCY EXIT LIGHT OVER SERVICE DOOR NOT ILLUMINATING WHEN THE EMERGENCY LIGHTS WERE SELECTED ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AIRCRAFT AND FOUND WIRE ENDS P330 AND J328 ON WRONG WIRES.  REPAIRED WIRES IAW CRJ EECSPM 20-33-00.  THE OPERATIONAL CHECK OF THE EMERGENCY LIGHTS WERE GOOD IAW CRJ MM 33-51-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
